i've stopped taking my anti-depression meds and my head won't stop spinning. can someone help? and no don't tell me to start taking them again. the goal is to be horny ya'll.
What meds were you on and how long were you on them? Withdrawl is a bitch and a scary one. I was on prozac and seroquel for two years and then I suddenly stopped taking them. If your gonna stop taking meds you should usualy cut back on the dosage slowly so your body will get less dependent on the drug. The first few days I got off of mine i was extremly dizy, headaches all that stuff. For over a month I had withdrawl symptoms including depression and mild halucinations. Your stopping taking your meds because of lack of sex drive? Maybe your not on the right anti-depressant, you could probaly find one that didnt mess up your horniness(I think I made up a word). Just be careful.
I was on Celexa and went cold turkey because i had no refill and didn't feel like paying for it. Also, when i was going to go to the pharmacy to get it refilled i realized i had no refills and did not want my parents to yell at me for not realizing i needed to call the perscription in to my doctor. Trust me, I'm not on good terms with the parents. Also, as mentioned before I am sick of having absolutely no sex drive. I feel that I have come to the point in my mental struggles that i have gotten over the issues i've been dealing with. But, yes it was very stupid to go cold turkey, but thank god my withdrawel is not nearly as severe as yours was. I'm actually starting to feel a lot better.
If you are not getting confirmation e-mails from Oasis to complete your membership, don't hesitate to e-mail jeff at oasismag dot com. Be sure to include your username.